ok so in like the beginning of November me and my boyfriend had sex for like 10 minutes and we used a good brand of condom (Trojan) and he didn't finish, he's never had precum so I have no idea if there was any but I don't think the condom broke cause I think one of us would've felt it and he had a condom on. But I have been on Sprintec birth control pill since July-ish and right now it is my placebo week and usually I get brown discharge before my period but this week I'm not having that brown discharge and I don't have any pregnancy symptoms either so why would my period be late?? There's a low chance I would be pregnant but what else could the reason be? (Also occasionally during November I've missed a few pills but only by a few hours nothing serious)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.